By Topic

LaSalle-Yoshizawa Corollaries for Nonsmooth Systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Fischer, N. ; Dept. of Mech. & Aerosp. Eng., Univ. of Florida, Gainesville, FL, USA ; Kamalapurkar, R. ; Dixon, W.E.

In this technical note, two generalized corollaries to the LaSalle-Yoshizawa Theorem are presented for nonautonomous systems described by nonlinear differential equations with discontinuous right-hand sides. Lyapunov-based analysis methods that achieve asymptotic convergence when the candidate Lyapunov derivative is upper bounded by a negative semi-definite function in the presence of differential inclusions are presented. A design example illustrates the utility of the corollaries.

Published in:

Automatic Control, IEEE Transactions on  (Volume:58 ,  Issue: 9 )